# SDR HEEA0011276

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner Assy
- Part number: 3026768
- Condition: Cracked
- Location: Comb Chamber
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINER ASSY CRACKED AND WARPED COOLING RINGS.
